MathSciNet Relay Station
MathSciNet bibliographic data
MR1285655 (95d:20064) 20F32 (20E22)
Brick, S. G.; Mihalik, M. L. Group extensions are quasi-simply-filtrated. Bull. Austral. Math. Soc. 50 (1994), no. 1, 21–27.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement